MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR VISION; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVRO-35
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Off-Label Use (1494); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Heart Failure/Congestive Heart Failure (4446); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 35mm navitor vision valve was selected for implant using a large flexnav delivery system.The patient had a type 1 bicuspid annulus with a calcified raphe.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using an unknown balloon.During the procedure, incomplete stent opening (iso) was noted and mitigated as per the established steps and the valve was able to be implanted at a depth of 3mm both on the non-coronary cusp (ncc) and left-coronary cusp (lcc).Post-implant, moderate aortic regurgitation was noted and treated medically.Post-implant balloon aortic valvuloplasty (post-bav) was performed using a non-abbott balloon; regurgitation remained unchanged.On an unknown date, the patient was developed with heart failure.On (b)(6) 2026, a non-abbott valve was implanted by performing a valve-in-valve procedure resulting in no leak.The patient had an extended hospitalization.The patient was in a stable condition and subsequently discharged.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event of significant aortic valve regurgitation and incomplete stent opening was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incomplete stent opening and aortic valve regurgitation could not be conclusively determined.It is possible that procedural factors and/or patient condition contributed to the reported event; however, this cannot be confirmed.The reported hospitalization, unexpected medical intervention, and surgical intervention were results of case-specific circumstances as post-implant valvuloplasty was performed, and subsequently another valve was implanted (valve-in-valve) post-procedure.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.

Brand Name
NAVITOR VISION
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24667106
Report Number2135147-2026-01824
Device Sequence Number12032050
Product Code NPT
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Model NumberNVRO-35
Device Catalogue NumberNVRO-35
Device Lot Number10578067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer06/07/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexMale